Treats different types of pain
Rapid pain relief
Great value for money
Slightly difficult to swallow
Had severe tooth pain, did nothing and after I took it pain got much worse.
I had a severe tooth pain all over, jaw etc I took Panamax because that’s all we had in the house in the middle of the night I couldn’t sleep. It did nothing at all and my pain got a hundred times worse after taking it. No idea why. Unbearable.
Purchased in May 2021.
Always works, no side effects
Suffer with arthritis and mild headache, back ache. Panamax has never let me down. It is inexpensive and dles a far better job then the expensive brands. Worked straight away
Purchased in June 2017 at Pharmacy boronia for $2.50.
Paracetamol at a good price
This is the only way that I buy paracetamol for my family. It is great value for money and often on sale at Chemist Warehouse. I have always paid less than $2.50 for 100 tablets.
Purchased in March 2020 at Chemist Warehouse for $1.99.
paracetamol is paracetamol !
Paracetamol is paracetamol and whether you call it Panadol or Panamax both are exactly the same thing. The only difference is that Panadol has a gelatine coating to make it more pleasant to take and Panamax doesn't have the coating. The gelatine coating has no impact on the effectiveness of the paracetamol. So the ONLY difference between the two is the gel coating which is probably responsible for Panadol's the higher price.
Panamax is used by a number of people that I know(including a nurse) in preference to "Panadol" to save money and all get...
Purchased in March 2020 at Chemist Warehouse Physical Store for $3.00.
Cheap and great
Read the ingredients peoples and stop buying brand names. Panamax is the same as the big brands, just as effective and easily a quarter of the price. No brainer really
Purchased in July 2019 at Coles for $2.99.
Had open heart surgery and took two Panamax every six hours and it worked like a dream. No pains at all since surgery. Panamax and Panadol have the same ingredients, Paracetamol, the only difference is the coating and packaging.
Purchased in April 2019 at Hospital for $1.99.
It's all the same but....
An apple is an apple or pear is a pear Panamax is paracetamol and they're all the same no difference whatsoever but Panamax does not have a coating and is very difficult to swallow often just getting caught in the throat very uncomfortable. It's like swallowing a piece of chalk lol. It's a pity that product couldn't be coated with something to make it easier to swallow I would pay more for that option. But one swallowed it does exactly as you would expect it's paracetamol the functionality of this product is exactly the same as any other products containing paracetamol
Purchased in March 2019 at Chemist Warehouse Physical Store for $3.50.
Doesn't work on me or anyone I know of. Missing many ingredients that Panadol optizorb has. Panadol works within 20 mins Panamax never, even our hospital states don't use it, Panamax is a placebo.
good product no harmful side effects
Found the panamax to effective and cheaper than panadol with the same ingredients.
Works the same so I stick with a brand that works.
Very happy with panamax many people I know use the same product as me.
No different to panadol
Paracetmals are mostly the same, all work or don't work in same way. I buy panamax as it's cheaper than panadol. If I just have a bit of a headache it does ease it but more severe pain not so much. If I use Panadol brand, it is the same in that way.
Didn't work for me
I get quite severe migraine often and after running out of panadol and nurofen I turned to Panamax to relieve some pain, enough so I could sleep but literally nothing changed. It did not work at ALL even after waiting for an hour for it to "kick in" literally did not relieve any pain. So disappointed.
This is, as the label indicates, just 500 mg of paracetamol and nothing more.People who say Panadol is better or worse have psychological problems as each are identical !! The power of the Human mind or SOME Human minds What a joke !!
Excellent value for an excellent product,
Helps with severe cervical and lower back pain, Also alleviates my headaches and joint pain, Amazed at its effectiveness at such a low cost and it has helped my family with variious complaints,
I've used Panamax since my early teen years and I'm now 26, still using and it still effectively works. Its helped reduce my fever and headaches quicker than panadol and is a lot cheaper than any pain killers I know! ($2 for a pack of 100 tablets from ChemistWarehouse)
Not my go-to pain relief.
There are few things that Panamax is good for - period pain, some headaches. But if you've got muscle soreness or any real inflammation, forget it. It does nothing at all for me most of the time. I'll only take it if it's the only pain relief available.
Questions & Answers
Where is Panamax manufactured?
According to the product info leaflet under the section "Manufacturer" it states
Panamax Co tablets are supplied by:
sanofi-aventis australia pty ltd
12-24 Talavera Road
Macquarie Park NSW 2113
AUST R 62661
I searched a made in australia site where you can look for products made in AUS and neither panamax, panadol , or paracetamol came up. However,.. I put in tomato sauce and got nothing with that search either so uncertain if paracetamol of any description is made in Australia or whether its all imported from overseas then packaged here.
Can Panamax be used like Panadol
Yes. Panamax and Panadol are identical so far as chemical composition goes the only difference is that panadol has a coating that stops it starting to break down in your mouth while you are trying to swallow it which makes it a bit nicer take. Panadol costs a little more and is a bit nicer to take but apart from that is exactly the same as Panamax.
Absolutely. The tablets are the same dosage of paracetamol as Panadol...just much cheaper!
Is the manufacturers of Panamax trying to take down the manufacturers of Panadol?
I'm not sure what you mean by take down. Its a fact of life that day to day items like pain killers or even the family car will be made in a cheaper more basic version and a more expensive more luxurious version. Panamax doesnt have the gel coating of Panadol that makes it a bit nicer to take so its the cheaper version of paracetamol and Panadol with its gel coating is the more luxurious nicer to take version. There would be a market for both types so I cant see that either is trying to take the other down.
Get an answer from our members
- Panamax is a tablet that is consumed orally, allowing for quick and easy pain relief.
- The active ingredient is paracetamol, a drug that provides effective relief for a variety of conditions, including headaches, muscle aches, toothaches, and fevers - making it a one-stop shop for many of your health needs.
- It’s available over the counter, making it easy to obtain when you have a sudden onset of pain.
- Panamax is gluten and lactose free, making it a suitable choice for people with either or both intolerances.
- It’s a cost-effective option for pain relief - you can get a pack of 100 tablets for as little as $2.45.
Points of praise:
- Most reviewers found that Panamax was effective in treating a wide range of problems, including back aches, mild headaches, fevers, period pain, migraines, muscle pain and pain associated with arthritis.
- Reviewers said that Panamax works either rapidly or straight away.
- Some reviewers found that the tablets were slightly difficult to swallow compared to other brands of paracetamol, particularly for their children (the only difference between Panadol and Panamax is that Panadol has a gelatin coating surrounding the tablet, making it easier to swallow).
|Category||Muscle & Pain Relief Products|
|Targeted Area||General Pain and Headaches|
Other Muscle & Pain Relief Products
ProductReview.com.au has affiliate partnerships. These do not influence our content moderation policies in any way, though ProductReview.com.au may earn commissions for products/services purchased via affiliate links.